# SDR AALA201612079020

- Difficulty date: December 4, 2016
- Submitted: December 9, 2016
- Operation: Air carrier
- Aircraft: N272AY
- Make and model: Airbus A330-323
- Aircraft serial: 333
- Aircraft time: 75,377 hours, 11,066 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: F5347821120500
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION ON AFT CABIN SEAT TRACK AT -Y450 BETWEEN FR 75 AND FR 82. REPLACED SEAT TRACK PER SRM 53-41-14 AND 51-42-11.
